MathSciNet Relay Station
MathSciNet bibliographic data
MR1626478 (2001e:42049) 42C40
Shi, Xianliang; Sun, Qiyu A class of $M$-dilation scaling functions with regularity growing proportionally to filter support width. Proc. Amer. Math. Soc. 126 (1998), no. 12, 3501–3506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement